Processing math: 0%

Wykorzystujemy pliki cookies aby ułatwić Ci korzystanie ze strony oraz w celach analityczno-statystycznych.

JEDNOSTKA NAUKOWA KATEGORII A+

Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On the Abhyankar–Moh irreducibility criterion for quasi-ordinary polynomials

Tom 164 / 2021

Beata Gryszka, Janusz Gwoździewicz Colloquium Mathematicum 164 (2021), 149-160 MSC: Primary 32S55; Secondary 14H20. DOI: 10.4064/cm8116-2-2020 Opublikowany online: 18 September 2020

Streszczenie

Let and g be Weierstrass polynomials with coefficients in the ring of formal power series over an algebraically closed field of characteristic zero. Assume that f is irreducible and quasi-ordinary. We show that if the degree of g is small enough and all monomials appearing in the resultant of f and g have orders large enough, then g is irreducible and quasi-ordinary. This generalizes the Abhyankar–Moh irreducibility criterion for plane analytic curves.

Autorzy

  • Beata GryszkaInstitute of Mathematics
    Pedagogical University of Cracow
    Podchorążych 2
    30-084 Kraków, Poland
    e-mail
  • Janusz GwoździewiczInstitute of Mathematics
    Pedagogical University of Cracow
    Podchorążych 2
    30-084 Kraków, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek